# SDR DXTA2022010454720

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 560A0271
- Aircraft time: 595 hours, 397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING THE CLOSING OF THE MAIN CABIN DOOR AT THE HALF WAY POINT OF THE CYCLE UPWARDS THE DOOR PRODUCES A BINDING / SCREECHING SOUND. WE ALSO NOTED A CABIN DOOR MONITOR PCB  ON THE FAULT HISTORY PAGE. // SIGNOFF// INSPECTED MED DOOR FOR ANY OBVIOUS DISCREPANCIES BEFORE PERFROMING  OPS CHECK AND FOUND NONE. OPENED AND CLOSED DOOR TO VERIFIY WHERE THE BINDING WAS OCCURING. INSPECTED AFT TELESCOPING ARMS AND FOUND DEBRIS JAMMED IN TO THE UPPER TELESCOPING ARM OF THE MED DOOR. FLUSHED ALL DEBRIS OUT USING AEROSOL CONTACT CLEANER AND APPLIED LUBRICATION TO BOTH THE UPPER AND LOWER TELESCOPING ARMS. OPERATED MED DOOR SEVERAL TIMES WITH NO DEFECTS NOTED. ALL WORK IN REF TO
CE-680A MM 52-10-00
